# SDR VNAA202411240014

- Difficulty date: October 21, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN CUT OUT, (SEAL SEATLEMENT AREA), DOOR SURROUND STRUCTURE, MAIN AVIONICS COMPARTMENT.  CORROSION ON INTERNAL SKIN CUT OUT, (SEAL SEATLEMENT AREA), DOOR SURROUND STRUCTURE, MAIN AVIONICS COMPARTMENT WAS REPAIRED PER REO 690-53-21-032 REV. - - .
